Regularization with violation of the condition of stability of
Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 336-343
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_2_a18,
author = {A. G. Pogorelov},
title = {Regularization with violation of the condition of stability of},
journal = {Doklady Akademii Nauk},
pages = {336--343},
year = {1986},
volume = {288},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a18/}
}
A. G. Pogorelov. Regularization with violation of the condition of stability of. Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 336-343. http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a18/